Hoang The Tuan
Title
Cited by
Cited by
Year
Stability of fractional-order nonlinear systems by Lyapunov direct method
HT Tuan, H Trinh
IET Control Theory & Applications 12 (17), 2417-2422, 2018
552018
Linearized asymptotic stability for fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
Electronic Journal of Qualitative Theory of Differential Equations, 39 (2016 …, 2015
472015
On stable manifolds for planar fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
Applied mathematics and Computation 226, 157-168, 2014
422014
Generation of nonlocal fractional dynamical systems by fractional differential equations
ND Cong, HT Tuan
Journal of Integral Equations and Applications 29 (4), 585-608, 2017
342017
Existence, uniqueness, and exponential boundedness of global solutions to delay fractional differential equations
ND Cong, HT Tuan
Mediterranean Journal of Mathematics 14 (5), 1-12, 2017
292017
Asymptotic separation between solutions of Caputo fractional stochastic differential equations
TS Doan, PT Huong, PE Kloeden, HT Tuan
Stochastic Analysis and Applications 36 (4), 654-664, 2017
272017
Asymptotic stability of linear fractional systems with constant coefficients and small time-dependent perturbations
ND Cong, TS Doan, HT Tuan
Vietnam Journal of Mathematics 46 (3), 665-680, 2018
262018
Asymptotic behavior of solutions of linear multi-order fractional differential systems
K Diethelm, S Siegmund, HT Tuan
Fractional Calculus and Applied Analysis 20 (5), 1165-1195, 2017
252017
On fractional Lyapunov exponent for solutions of linear fractional differential equations
ND Cong, DT Son, HT Tuan
Fractional calculus and applied analysis 17 (2), 285-306, 2014
252014
A linearized stability theorem for nonlinear delay fractional differential equations
HT Tuan, H Trinh
IEEE Transactions on Automatic Control 63 (9), 3180-3186, 2018
242018
On stable manifolds for fractional differential equations in high-dimensional spaces
ND Cong, TS Doan, S Siegmund, HT Tuan
Nonlinear Dynamics 86 (3), 1885-1894, 2016
212016
On asymptotic properties of solutions to fractional differential equations
ND Cong, HT Tuan, H Trinh
Journal of Mathematical Analysis and Applications 484 (2), 123759, 2020
202020
Global attractivity for some classes of Riemann-Liouville fractional differential systems
HT Tuan, A Czornik, JJ Nieto, M Niezabitowski
Journal of Integral Equations and Applications 31 (2), 265-282, 2019
132019
An instability theorem for nonlinear fractional differential systems
ND Cong, TS Doan, S Siegmund, HT Tuan
arXiv preprint arXiv:1603.07904, 2016
122016
A qualitative theory of time delay nonlinear fractional-order systems
HT Tuan, H Trinh
SIAM Journal on Control and Optimization 58 (3), 1491-1518, 2020
72020
On some special properties of Mittag-Leffler functions
HT Tuan
arXiv preprint arXiv:1708.02277, 2017
52017
Stability of scalar nonlinear fractional differential equations with linearly dominated delay
HT Tuan, S Siegmund
Fractional Calculus and Applied Analysis 23 (1), 250-267, 2020
32020
Perron-type theorem for fractional differential systems
ND Cong, TS Doan, HT Tuan
Electronic Journal of Differential Equations 2017 (142), 1-13, 2017
32017
Structure of the fractional Lyapunov spectrum for linear fractional differential equations
S Siegmund
Advances in Dynamical Systems and Applications 9 (2), 149-159, 2014
32014
Positivity and stability of mixed fractional‐order systems with unbounded delays: Necessary and sufficient conditions
TT Hoang, H Trinh, J Lam
International Journal of Robust and Nonlinear Control, doi: 10.1002/rnc.5256, 2020
22020
The system can't perform the operation now. Try again later.
Articles 1–20